# SDR UPS97223304

- Difficulty date: June 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19246
- System (JASC): 5554 · Rudder/Tab, Attach Fittings
- Part: Hinge Fitting
- Part number: 65624353
- Condition: Corroded
- Location: Rudder Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI WHILE WORKING CUST ID 686700 DISCOVERED LOWER RUDDER TAB CENTER HINGE FITTING CORRODED UNDER BUSHING.  REMOVED AND REPLACED LOWER RUDDER TAB CENTER HINGE FITTING IAW OHM 55-40-11.
